Thursday, May 12, 2016

Escitalopram Oxalate.......Lexapro

I could have sworn my Doctor I saw said an M name, but I guess when I looked it up it's L .......yay PTSD and poor focus.

Ok so, today was day 3 and I remembered to take it IN THE MORNING, half a tab 5 mg.  So yes, I was celebrating my new found ability to remember something new LOL.  Until......dun dun dun......later that day........dun dun duuuuuun.  Ok so I go outside when I let out the fuzzylumpkins because I knew my neighbor was out there eating a hot dog.  She's the type that runs up on little fuzzy things and is over-exuberant in her desire to hug them.  This is not necessarily a bad thing mind you, I can appreciate her love for all things furry and adorable.  I just know the fuzz having previously been lost, left or had an owner die, I'm not sure what happened, has made her a little cautious of people.  So, knowing my neighbor's desire to make friends with her, I went out with fuzz and sat down on the step, and of course my neighbor came over, as I expected she would.  I comforted fuzz and told her it's ok, and she sniffed her finger, so that's pretty good!  Well, after the neighbor decided fuzz would take more time to get to know her, I tried to stand up........TRIED being the operative word.

I started going sideways, and reached out to steady myself, and OF COURSE the apartment complex's cheap particle board solution for a fence was NO HELP, and I broke off the top of it.  I think my neighbor or her boyfriend must have helped steady me because I didn't fall all the way over.  I DID however, destroy my ankle on the concrete corner of the doorstep LOL OOOOOOWWWWWYYYYY!  It STILL burns and I put peroxide and triple antibiotic stuff on it, so I am fairly sure I won't lose the leg.  Yes, that IS a joke, I'm quite sure no one ever lost a leg from scraping it on their doorstep, but I can't be positive.

Ok, so I'm trying to evaluate how I feel, because there are some danger signs on this medication.  I think I feel ok, other than randomly falling over, but I'm not sure, I also feel a bit hostile, but not, and a bit anxious but not.  I'm not sure if that makes any sense, but it's a constant presence in me at the moment.  I guess I should keep an eye on it and make sure it doesn't get worse.  I feel a bit like I have cotton in my head, and have a headache that's not there.  What I mean is, I'll randomly get an ache, but then it's gone soon after.  It could be that I'm not adjusted to the medication yet, but it definitely bears watching since I have no desire to constantly fall, feel constantly hostile or anxious but not, and have random aches in my brain.

I came inside and asked "Did that Doctor say that I might get dizzy on this medicine?"  And the answer of course was yes, and then I was told that I sometimes zone out so he made sure to listen as he was sure I'd be off somewhere at points, and I guess I was because I could have sworn he said an M medicine name AND did NOT hear anything about falling over randomly.  I did make sure to ask if I'd randomly decide jumping off bridges was a good idea, and the Doctor said that is was highly unlikely on this particular med and he was giving me the lowest dose, so that made me feel better because I'm a bit afraid of heights.

I guess for now I'll try to be vigilant because I do have some concerns, but again, it may be because it's new and my body needs adjusting.  Oh here's a beautiful picture of my ankle LOL looks kind of like a dragon....or maybe a wolf howling at the moon.